MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; MIDLINE CATHETER
Catalog Number CDC-32052-MPKB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "after removal of the guidewire, the wire was tied in a knot." no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a knotted guide wire was confirmed by the complaint investigation of the returned sample.The customer returned one guide wire within its advancer for analysis.Signs of use were observed.The guide wire was observed to have a knot at the distal end of the body.Microscopic examination confirmed the defect.The guide wire could not be functionally tested with a lab inventory needle or sheath/dilator assembly due to the knot in the guide wire.The guide wire is unable to be threaded through a needle or dilator while knotted, indicating that this damage occurred during use.A device history record review was performed with no relevant findings.Based on the sample received and feedback from clinical and engineering unit, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW PI MIDLINE 2-L: 5FR X 20CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19350397
Report Number9680794-2024-00486
Device Sequence Number7147698
Product Code PND
UDI-Device Identifier10801902205404
UDI-Public10801902205404
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2025
Device Catalogue NumberCDC-32052-MPKB
Device Lot Number33F23J0809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown